# SDR 2018F00153

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: General aviation
- Aircraft: N805NV
- Make and model: Robsin R44
- Aircraft serial: 2559
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 73938
- Condition: Burned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT EXPERIENCED "TORQUE KICK". PILOT MADE PRECAUTIONARY LANDING.  INSPECTION REVEALED A BURNED INTAKE VALVE. ABOUT 3/8" OF THE MATING FACE WAS BURNED.  AIRCRAFT IS NEW, ENGINE ONLY HAD ABOUT 200 HOURS ON IT.
